# SDR SWIA2020072951522

- Difficulty date: June 23, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 - 364 INTERCOSTAL ON STRINGER 27L WAS CORRODED AFT INNER SIDE. THE INERCOSTAL WAS FOUND OUT OF LIMITS,  NO DAMAGE ALLOWED TO THE ATTACHING FLANGE OF THE INTERCOSTAL IAW SRM.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM, AND DRAWING.
